# SDR ASOA2015052112867

- Difficulty date: April 27, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 15,833 hours, 10,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9, FS 364-485 HAS CORROSION.  EVALUATED SEAT RAIL AT LBL9, FS364-FS485 FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013, REV J.  REMOVED AND INSTALLED NEW FABRICATED SEAT TRACK AT LBL9 FS364-FS485 IAW AMM 53-00-49-000-801-A11, AMM 53-00-49-400-801-A11.  COMPLIED WITH ECTC REO 670-53-00--343 AND GREO 670-53-00-343, REV J AS WRITTEN.
